Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 360, Number 5
HTML articles powered by AMS MathViewer

The Brown-Peterson cohomology of the classifying spaces of the projective unitary groups $PU(p)$ and exceptional Lie groups
Masaki Kameko and Nobuaki Yagita PDF
Trans. Amer. Math. Soc. 360 (2008), 2265-2284
Giambelli formulae for the equivariant quantum cohomology of the Grassmannian
Leonardo Constantin Mihalcea PDF
Trans. Amer. Math. Soc. 360 (2008), 2285-2301
Optimal constants in the exceptional case of Sobolev inequalities on Riemannian manifolds
Zoé Faget PDF
Trans. Amer. Math. Soc. 360 (2008), 2303-2325
Geometric characterizations of finite Chevalley groups of type B$_{2}$
Koen Thas and Hendrik Van Maldeghem PDF
Trans. Amer. Math. Soc. 360 (2008), 2327-2357
Supercharacters and superclasses for algebra groups
Persi Diaconis and I. M. Isaacs PDF
Trans. Amer. Math. Soc. 360 (2008), 2359-2392
When is the commutant of a Bol loop a subloop?
Michael K. Kinyon, J. D. Phillips and Petr Vojtěchovský PDF
Trans. Amer. Math. Soc. 360 (2008), 2393-2408
A solution to the Baer splitting problem
Lidia Angeleri Hügel, Silvana Bazzoni and Dolors Herbera PDF
Trans. Amer. Math. Soc. 360 (2008), 2409-2421
Fractal Hamilton-Jacobi-KPZ equations
Grzegorz Karch and Wojbor A. Woyczyński PDF
Trans. Amer. Math. Soc. 360 (2008), 2423-2442
Rational irreducible characters and rational conjugacy classes in finite groups
Gabriel Navarro and Pham Huu Tiep PDF
Trans. Amer. Math. Soc. 360 (2008), 2443-2465
Classification of abelian hereditary directed categories satisfying Serre duality
Adam-Christiaan van Roosmalen PDF
Trans. Amer. Math. Soc. 360 (2008), 2467-2503
A model category structure for equivariant algebraic models
Laura Scull PDF
Trans. Amer. Math. Soc. 360 (2008), 2505-2525
Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian
D. Motreanu, V. V. Motreanu and N. S. Papageorgiou PDF
Trans. Amer. Math. Soc. 360 (2008), 2527-2545
Symmetries of the hypergeometric function $\phantom {}_mF_{m-1}$
Oleg Gleizer PDF
Trans. Amer. Math. Soc. 360 (2008), 2547-2580
On asymptotic stability in 3D of kinks for the $\phi ^4$ model
Scipio Cuccagna PDF
Trans. Amer. Math. Soc. 360 (2008), 2581-2614
General logical metatheorems for functional analysis
Philipp Gerhardy and Ulrich Kohlenbach PDF
Trans. Amer. Math. Soc. 360 (2008), 2615-2660
Invariant subspaces for Banach space operators with an annular spectral set
Onur Yavuz PDF
Trans. Amer. Math. Soc. 360 (2008), 2661-2680
Higher order PDE’s and iterated processes
Erkan Nane PDF
Trans. Amer. Math. Soc. 360 (2008), 2681-2692
Local and global $C$-regularity
Ni̇hat Gökhan Göğüş PDF
Trans. Amer. Math. Soc. 360 (2008), 2693-2707
Finiteness of cousin cohomologies
Takesi Kawasaki PDF
Trans. Amer. Math. Soc. 360 (2008), 2709-2739
Pseudocycles and integral homology
Aleksey Zinger PDF
Trans. Amer. Math. Soc. 360 (2008), 2741-2765
Universal Toda brackets of ring spectra
Steffen Sagave PDF
Trans. Amer. Math. Soc. 360 (2008), 2767-2808
Erratum to “Classifying subcategories of modules”
Mark Hovey PDF
Trans. Amer. Math. Soc. 360 (2008), 2809-2809